On the Zeros of Infinitely Divisible Densities

Share/Save/Bookmark

Sleutel, F.W. (1971) On the Zeros of Infinitely Divisible Densities. Annals of Mathematical Statistics, 42 (2). pp. 812-815. ISSN 0003-4851

[img]
Preview
PDF
230Kb
Item Type:Article
Copyright:© 1971 Institute of Mathematical Statistics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70393
Official URL:http://dx.doi.org/10.1214/aoms/1177693438
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page